# SDR AALA202506064967

- Difficulty date: May 10, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 77,814 hours, 30,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347207601000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION PASSENGER CABIN FLOOR SEAT TRACK BETWEEN FR 56 AND FR 57 AT +Y1292. REPLACED SEAT TRACK PER SRM 51-42-11.
